Stronger 24/7 - Stronger Everyday
Stronger 24/7 Forum
Howie private msg quote post Address this user
Hi i took a anavar 10mg every day for 8 months. I was told i didnt need to cycle on a low does . Im femake btw . Then my hair started shedding badly ..obviously i cane off the avavar .does anyone know if it would be the anavar to cause the hair loss ? .
Post 1 • IP   flag post
Jsn3004 private msg quote post Address this user
Hopefully this is just a troll post because I can't imagine someone couldn't even do a 15 second Google search and find out that side effects can include hair loss.
Post 2 • IP   flag post
Howie private msg quote post Address this user
. I've looked for weeks.. if you can find the answer is love to hear it . There's plenty if info out there on hair loss but no answers that are relevant with using anavar for 8 months without a break and being a female.
Post 3 • IP   flag post
The Dark
Knight
eknight private msg quote post Address this user
Ask your MD. No one here is qualified to answer this. -3X
Post 4 • IP   flag post
338814 4 4
Log in or sign up to compose a reply.
destitute